# SDR CALA2024112201252

- Difficulty date: November 20, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 74,446 hours, 27,934 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

20A EMER EXIT DOOR HAS PANEL LOOSE AT THE BOTTOM OF THE DOOR SECURED SIDE PANEL NEAR SEAT 20A. OK TO CONT.
